skip to main content
Resultados 1 2 3 4 5 next page
Refinado por: Base de dados/Biblioteca: INFORMS Journals remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Maximal Lattice-Free Polyhedra: Finiteness and an Explicit Description in Dimension Three

Averkov, Gennadiy ; Wagner, Christian ; Weismantel, Robert

Mathematics of Operations Research, 1 November 2011, Vol.36(4), pp.721-742 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

Projecting Lattice Polytopes Without Interior Lattice Points

Nill, Benjamin ; Ziegler, Günter M.

Mathematics of Operations Research, 1 August 2011, Vol.36(3), pp.462-467 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

Strategy for Quickest Second Meeting of Two Agents in Two Locations

Weber, Richard

Mathematics of Operations Research, 1 February 2012, Vol.37(1), pp.123-128 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

A Colonel Blotto Gladiator Game

Rinott, Yosef ; Scarsini, Marco ; Yu, Yaming

Mathematics of Operations Research, 1 November 2012, Vol.37(4), pp.574-590 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Necessary Optimality Conditions for Multiobjective Bilevel Programs

Ye, Jane J.

Mathematics of Operations Research, 1 February 2011, Vol.36(1), pp.165-184 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

The Value of Repeated Games with an Informed Controller

Renault, Jérôme

Mathematics of Operations Research, 1 February 2012, Vol.37(1), pp.154-179 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

A Distributional Interpretation of Robust Optimization

Xu, Huan ; Caramanis, Constantine ; Mannor, Shie

Mathematics of Operations Research, 1 February 2012, Vol.37(1), pp.95-110 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

On the Approximability of Single-Machine Scheduling with Precedence Constraints

Ambühl, Christoph ; Mastrolilli, Monaldo ; Mutsanas, Nikolaus ; Svensson, Ola

Mathematics of Operations Research, 1 November 2011, Vol.36(4), pp.653-669 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

Polynomial Matrix Inequality and Semidefinite Representation

Nie, Jiawang

Mathematics of Operations Research, 1 August 2011, Vol.36(3), pp.398-415 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

Convex Duality in Stochastic Optimization and Mathematical Finance

Pennanen, Teemu

Mathematics of Operations Research, 1 May 2011, Vol.36(2), pp.340-362 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Data de Publicação 

De até
  1. Antes de1983  (74)
  2. 1983Até1989  (83)
  3. 1990Até1996  (65)
  4. 1997Até2004  (98)
  5. Após 2004  (314)
  6. Mais opções open sub menu

Base de Dados/Biblioteca 

  1. JSTOR Archival Journals  (634)
  2. OneFile (GALE)  (498)
  3. HAL (CCSd)  (15)
  4. arXiv  (9)
  5. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.